Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 57, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 11, 2009, 7:15 AM CDT for 5 counties in Illinois. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2009, 7:15 AM CDT (12:15 UTC)
- Expired
- Jul 11, 2009, 11:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Marion County, IL, Washington County, IL
The radar
The Evansville,IN radar (KVWX), 116 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:28 AM CDT | FLASH FLOOD | Salem, IL | MANY STREETS FLOODED IN THE CITY OF SALEM...OVER 6 INCHES DEEP IN SOME LOCATIONS |
| Jul 11, 9:00 AM CDT | FLASH FLOOD | Salem, IL | FLOODING ON ROUTE 37 BETWEEN SALEM AND ALMA...STANDING WATER TO FLOORBOARD OF CAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1982 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLSX 111215 FFWLSX ILC005-027-051-121-189-111600- /O.NEW.KLSX.FF.W.0057.090711T1215Z-090711T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 715 AM CDT SAT JUL 11 2009 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS... EXTREME NORTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS... MARION COUNTY IN SOUTH CENTRAL ILLINOIS... SOUTHEASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS... SOUTHERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS... * UNTIL 1100 AM CDT * AT 714 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL ESTIMATES WERE UPWARDS OF 4 INCHES ACROSS THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CARLYLE...CENTRALIA...SALEM...BOULDER...CENTRAL CITY...FAIRMAN... FARINA...HELM...KINMUNDY...ODIN...OMEGA...PATOKA...SANDOVAL... SHATTUC...STEPHEN FORBES STATE PARK...TAMALCO AND WAMAC. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3847 8870 3848 8942 3884 8934 3883 8870 $$ SIPPRELL
2 follow-up statements
000 WGUS73 KLSX 111431 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 931 AM CDT SAT JUL 11 2009 ILC005-027-051-121-189-111600- /O.CON.KLSX.FF.W.0057.000000T0000Z-090711T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON IL-CLINTON IL-MARION IL-BOND IL-FAYETTE IL- 931 AM CDT SAT JUL 11 2009 ...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHERN FAYETTE... SOUTHEASTERN BOND...MARION...EASTERN CLINTON AND EXTREME NORTHEASTERN WASHINGTON COUNTIES UNTIL 1100 AM CDT... AT 925 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL CONTINUED TO DEVELOP AND MOVE EAST SOUTHEASTWARD ACROSS THE WARNED AREA. MANY AREAS HAVE ALREADY RECEIVED 2 TO 3 INCHES OF RAINFALL THIS MORNING WITH LOCALLY HIGHER AMOUNTS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CARLYLE...CENTRALIA...SALEM...BOULDER...CENTRAL CITY...FAIRMAN... FARINA...HELM...KINMUNDY...ODIN...OMEGA...PATOKA...SANDOVAL... SHATTUC...STEPHEN FORBES STATE PARK...TAMALCO AND WAMAC. LAW ENFORCEMENT REPORTED FLOODING ON ROUTE 37 BETWEEN SALEM AND ALMA WHERE STANDING WATER WAS AROUND 6 INCHES DEEP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3847 8870 3848 8942 3884 8934 3883 8870 $$ GKS
000 WGUS73 KLSX 111603 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1103 AM CDT SAT JUL 11 2009 ILC005-027-051-121-189-111618- /O.EXP.KLSX.FF.W.0057.000000T0000Z-090711T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON IL-CLINTON IL-MARION IL-BOND IL-FAYETTE IL- 1103 AM CDT SAT JUL 11 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN FAYETTE... SOUTHEASTERN BOND...MARION...EASTERN CLINTON AND EXTREME NORTHEASTERN WASHINGTON COUNTIES HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3847 8870 3848 8942 3884 8934 3883 8870 $$ PRZYBYLINSKI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:07 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 11, 6:07 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 607 AM CDT SAT JUL 11 2009 .SYNOPSIS... /532 AM CDT SAT JUL 11 2009/ ANOTHER DIFFICULT FCST IS ON HAND AS WE CONTINUE TO TRUDGE THRU THE SUMMER MONTHS. AT 8Z SFC COLD FRNTL BNDRY WAS POSITIONED ACRS SRN WI AND SWWD ALONG THE MO-IA BORDER INTO ERN KS. TSRA WAS ONGOING ALONG AND AHEAD OF THE FRNTL BNDRY IN MULTIPLE LOCATIONS. SUFFICIENT INSTABILITY EXISTED ACROSS MUCH OF THE CENTRAL PLAINS INTO THE MID-MS VLY WITH MUCAPES OF AROUND 3000 J/KG WITHIN 0-3KM PER RUC ANALYSIS. THERE WAS ALSO A VERY PROMINENT H85 LLVL JET OUT OF THE SOUTHWEST VEERING TO THE EAST ALONG AND AHEAD OF THE SFC COLD FRONT. IN ALL HONESTY NO ONE PIECE FOR FCST GUIDANCE HAS BEEN SUFFICIENTLY HELPFUL OVER THE PAST COUPLE OF DAYS...BUT ONE THING IS FOR CERTAIN...WITH A SUFFICIENT MOIST AND UNSTABLE AIRMASS COUPLED WITH A SFC COLD FRONTAL BNDRY MOVING SEWD THRU THE RGN THERE IS BOUND TO BE TSRA THRU THE FA OVER THE NEXT 24 HRS...THE PROXIMITY OF WHICH IS TERRIBLY DIFFICULT TO PLACE. A FAIRLY TRICKY PART OF THE FCST HAS BEEN DISCERNING WHERE CONVECTION WILL DEVELOP AND HOW ATTENDANT CLOUD COVER WILL IMPACT TEMPS THRU THE AREA. PER H5 MODEL ANALYSIS THERE IS FAIRLY GOOD AGREEMENT AMONG MODELS MODELS THRU FCST PD...WITH BEST AGREEMENT BETWEEN ECMWF-NAM-CANADIAN. HAVE THUS FOLLOWED A BLEND BETWEEN THE THREE FOR THE GOING FCST. .DISCUSSION... INTO TODAY H5 TROF WILL ROTATE THRU NRN GREAT LKS RGN WITH ACCOMPANYING H3 JET STREAK ACRS THE NRN CONUS. SFC COLD FRNT WILL PROGRESS THRU NRN MO WITH DESTABILIZATION OF A VERY MOIST AND UNSTABLE AIRMASS ALONG AND AHEAD. SFC CONVERGENCE IN CONCERT WITH MODEST H85 LLVL JET SHUD PROCURE DECENT TSRA CHCS...THIS COULD CHANGE OVER THE COURSE OF TODAY. HAVE RETAINED POPS INTO CHC CATEGORY FOR NOW. CONCERN LIES IN UNCERTAINTY OF UPR LVL DYNAMIC FORCING AND DIFFLUENCE WHICH LOOKS WEAK OVER FA AND MORE PROMINENT ACRS OHIO RVR VLY. NEVERTHELESS 0-6KM BULK SHEAR VALUES RANGE WITHIN 25-45KTS WITH MODEST MUCAPE. BOTH ECMWF-NAM SOLNS SUGGEST AN ONGOING MCS THRU MID-MS VLY MOVING SEWD INTO THE MO BOOTHEEL THRU THE SATURDAY EVNG HRS. BEST UPR LVL FORCING AND NOSE OF H85 LLVL JET KEEPS THE BULK OF THE PRECIP OVER SRN AND ERN PORTIONS OF THE FA INTO SUNDAY. BY SUCH TIME THE SFC COLD FRONT STALLS ACRS SWRN PORTIONS OF MO AS THE H5 TROF LIFTS INTO ERN CANADA. AM SOMEWHAT SKEPTICAL ON MODEL QPF OUTPUT RESULTANT FROM H85 LLVL JET CONVERGENCE JUST SLIGHTLY EAST OF THE STALLED SFC FRNTL BNDRY IN CONCERT WITH WEAK SHORTWAVE IMPULSES ALONG H5 NWLY FLOW. ATMOS MAY BE FAIRLY WELL CAPPED AND H85 CONVERGENCE FAIRLY WEEK. NEVERTHELESS HAVE TRENDED WITH SUNDAY INTO MONDAY POPS WITH GREATEST CHCS IN CENTRAL AND SWRN PORTIONS OF THE FA. NAM-ECMWF-CANADIAN IN FAIRLY GOOD AGREEMENT THAT BY MONDAY AND INTO TUESDAY H5 RIDGE BUILDS THRU THE MID-MS VLY RGN PROVIDING A SHORT REPRIEVE OF TSRA. SFC FRNTL BNDRY BECOMES DIFFUSE AND REFORMS FURTHER SOUTHEAST AHEAD OF A WEAK OPEN WAVE TROF PROGRESSING THRU THE NRN ROCKIES. SFC LOW PRESSURE DEEPENS IN LEE OF THE ROCKIES WITH HIGH PRESSURE STILL IN CONTROL OVER THE GRT LKS RGN. UNDER COOLER AND DRIER ELY FLOW FEEL POP CHCS DIMINSH FOR THE MONDAY NIGHT INTO TUESDAY TIMEFRAME ONLY TO RE-EMERGE BY TUESDAY NIGHT AHEAD OF THE SYNOPTIC LOW PRES BEGINNING TO LIFT THRU THE NRN PLAINS WITH TRAILING COLD FRONT DRAPED THRU IA AND NWRN MO. DURING THE OVRNGT HRS PREVIOUS STALLED SFC FRNTL BNDRY SHUD LIFT THRU FA AS A WARM FRONT BY DAYBREAK ON WEDNESDAY. EVEN THOUGH BETTER FORCING AND DESTABILIZATION OF ATMOS LOOKS BETTER ACRS THE NRN CONUS THERE IS THE CHC OF SOME PSBL TSRA ALONG SFC WRM FRONT AS IT LIFTS NEWD THRU MO...AND THEN AGAIN AS THE TRAILING SFC COLD FRONT PROGRESSES SEWD. HAVE PUT CHC POPS OVER NWRN PORTIONS OF FA. FOR WEDNESDAY...AXIS OF H85 WARM AIR WILL ADVECT AHEAD OF THE SFC COLD FRONT AVERAGING 20-22C AS WINDS WILL VEER OUT OF THE SW AHEAD OF THE H5 WEAK OPEN WAVE TROF. SHUD CLEAR SKIES DOMINATE AHEAD OF THE COLD FRNT TEMPS SHUD WARM INTO THE LOW TO MID 90S. THRU AFTERNOON AND EVNG COLD FRNTL BNDRY WILL PUSH THRU THE FA PROVIDING BETTER CHCS FOR CONVECTION OVER THE BI-STATE RGN. INTO THURSDAY THE FRNTL BNDRY STALLS THRU SRN MO AND NRN AR...WITH A FAIR AMOUNT OF UNCERTAINTY WITH REGARDS TO DEVELOPMENT AND PROXIMITY OF ANY CONVECTIVE WEATHER. HAVE HELD WITH PREV FORECASTERS THINKING AND HAVE A MENTION OF CHC POPS THRU SRN FA. SIPPRELL && .AVIATION... /532 AM CDT SAT JUL 11 2009/ FOR THE 12Z TAFS...CDFNT APRS TO BE FM NR MCI NE THRU IRK TO JUST N OF UIN ATTM. NOT MUCH CONVECTION ALONG THIS FNT...MOST OF THE TSRA ARE IN SWRN MO NR THE NOSE OF A SWLY LLJ...WITH ANOTHER AREA OF CONVECTION ACRS SWRN IL E OF THE STL METRO AREA. THE CDFNT WILL DROP SWD THRU THE TAF SITES TDA...THEN BCM STNRY ACRS SRN MO TGT. SLY SFC WNDS WILL SHIFT TO A N-NELY DIRECTION AFTER THE PASSAGE OF THIS CDFNT. THIS WILL OCCUR IN UIN THIS MRNG...IN COU BY LT MRNG OR EARLY AFTN...AND IN STL/SUS THIS AFTN. ALTHOUGH THE TSRA HAVE MISSED THE TAF SITES SO FAR WILL LIKELY INCLUDE AT LEAST A VCTS GROUP IN MOST OF THE TAF SITES THIS MRNG AS WELL AS IN COU...STL AND SUS THIS AFTN. THE GFS MDL APRS TOO SLOW WITH THE SWD PROGRESS OF THE PCPN LTR TDA AND TGT AND PREFER THE NAM MDL WHICH SHIFTS THE QPF FURTHER SWD BY LTR TDA AND TGT. THE 4 KM WRF MDLS HAVE MOST OF THE QPF THIS MRNG WITH MOST OF IT SHIFTING S OF THE TAF SITES THIS AFTN. WILL PROBABLY LEAVE PCPN OUT OF THE TAFS FOR TGT ALTHOUGH THERE MAY BE CONVECTION CLOSE TO COU...STL AND SUS JUST N OF THE CDFNT. THERE SHOULD BE SCT DIURNAL CUMULUS CLOUDS LT THIS MRNG AND AFTN ALONG WITH PLENTY OF MID-HI LVL CONVECTIVE DEBRIS CLOUDINESS TDA. THE PATCHY LIGHT FOG ACRS THE AREA SHOULD DISSIPATE BY 13Z OR 14Z SAT. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 11, 4:07 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 407 AM CDT SAT JUL 11 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-120915- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 407 AM CDT SAT JUL 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND INTO TONIGHT FOR MUCH OF THE BI-STATE REGION. SEVERE WEATHER WILL FOCUS ALONG AND AHEAD OF A SURFACE COLD FRONT WHICH WILL MOVE SOUTHWARD THROUGH THE REGION. THE MAIN THREATS ASSOCIATED WITH ANY SEVERE STORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY FOR CENTRAL AND SOUTHEASTERN MISSOURI AS WELL AS SOUTHERN ILLINOIS. THE MAIN THREATS ASSOCIATED WITH ANY SEVERE STORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. THERE IS ALSO A CHANCE FOR THUNDERSTORMS MONDAY AS THE FRONTAL BOUNDARY STALLS ACROSS SOUTHWESTERN MISSOURI...AND AGAIN ON WEDNESDAY AS A COLD FRONT MOVES SOUTHEASTWARD THOUGH THE AREA. HEAT INDEX VALUES NEAR 100 DEGREES WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AFTERNOON ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS THE BI-STATE REGION FOR TODAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 SIPPRELL
In the hours before
Special weather statement, Jul 11, 5:01 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 501 AM CDT SAT JUL 11 2009 ILZ059-060-064-111045- BOND IL-MACOUPIN IL-MONTGOMERY IL- 501 AM CDT SAT JUL 11 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACOUPIN...NORTHERN BOND AND MONTGOMERY COUNTIES UNTIL 545 AM CDT... AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF CARLINVILLE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LITCHFIELD... HILLSBORO... NOKOMIS... RAYMOND... TAYLOR SPRINGS... COFFEEN... WITT... WOBURN... WAGGONER... HORNSBY... HONEY BEND... HARVEL... BUTLER... WALSHVILLE... IRVING... CHAPMAN... DONNELLSON... PANAMA... FILLMORE... COALTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:14 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Montgomery | 4 hr |
| Jul 11, 6:47 AM CDT | Flash Flood Warning | LSX | Bond, Fayette, Montgomery | 4 hr |
| Jul 11, 6:49 AM CDT | Areal Flood Advisory | LSX | Marion | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.